| Model Number |
04V5121 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated alinity c total bilirubin results for multiple pediatric samples.The following data was provided: (b)(6).The physician has noticed a general increase in total bilirubin results.No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c total bilirubin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 60971uq11 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c total bilirubin assay for lot 60971uq11 was identified.